# SDR AU981588

- Difficulty date: December 3, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Aerosp SA365C
- Engine: Tmeca ARRIEL1A
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 365A2300000101
- Condition: Cracked
- Location: Tail Boom
- Component: 365A23000001
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) TAIL BOOM ASSEMBLY CRACKED IN AREA ADJACENT TO THE RIGHT HORIZONTAL STABILIZER ATTACHMENT POINT.
